# SDR 99ZZZX1705

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: 369H81443
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS SWITCH HAS A BROKEN WIRE - SWITCH HOUSING.  REMOVED AND REPLACED.
